# SDR UALA2009043001264

- Difficulty date: April 28, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 71,368 hours, 11,664 cycles
- Engine: Pwa PW4060
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ACCESS DOOR SECTION 41 SUSTAINED DAMAGE.  MAJOR REPAIR ACCOMPLISHED, DENT OUT OF LIMITS.  CUTOUT DAMAGED DOOR SKIN, INSTALLED DOUBLER REPAIR.
